# SDR FDEA201311032692

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 93,252 hours, 27,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: ANB732887
- Condition: Delaminated
- Location: Cargo Door
- Part time: 27,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER CARGO DOOR FAIRING DELAMINATED IN CENTER OF FAIRING FROM FORWARD   EDGE TO AFT EDGE.  INSTALLED NEW CENTER CARGO DOOR FAIRING IAW SRM 51-31-01.
